# SDR CALA2025101410064

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146N5393118
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP,  BS 1380, NEAR S-27R, FLOOR STR CLIP HAS A CRACK. DOT 23-065 COMPLETED SFR REPORTING ONLY REMOVED AND REPLACED STR CLIP AT OFF CARGO COMP. STA 1380 FLOOR STR 5-27R IAW B757-200 SRM 51-40-02, DWG. 146N5393 AND TRAVELER T25/1835297.
